Skip to content Skip to navigation

Local Existence for Partial Neutral Functional Integrodifferential Equations with Infinite Delay

Commun. Math. Anal.
Volume 9, Number 2 (2010), 149 - 168

Local Existence for Partial Neutral Functional Integrodifferential Equations with Infinite Delay

Price: $20.00

Abstract

In this paper, we investigate existence for a class of partial neutral functional integrodifferential equations with infinite delay. Using the integrated semigroup theory and the well known Banach fixed point theorem, we establish local existence and uniqueness of integral solutions to these equations. To illustrate our abstract results, we conclude this work by an example.